# SDR DHL2004362016

- Difficulty date: November 13, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Regulator
- Part number: 6800021300
- Part serial: 411
- Condition: Failed
- Location: Windsheild Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT FL350 CAPT FORWARD WINDSHIELD STARTED ARCING WHICH RESULTED INTO    CRACKING.  PERFORMED ASSOCIATED ABNORMAL PROCEDURE, DESCENDED TO FL240.  REPLACED CAPT'S FWD WINDOW ASSY PER A/B M/M 56-11-11, REPLACED CAPT'S WINDOW HEAT REG PER A/B M/M 30-42-0.  WINDOW OPS AND LEAK CHECKS SERVICEABLE.
